# SDR AU970315

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182Q
- Propeller: Mcauly 2A34C203
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pipe
- Part number: 0500118126
- Condition: Damaged
- Location: Mlg Brake
- Stage of operation: IN
- Nature of condition: W, K
- Precautionary procedure: K

## Discrepancy

(AUS) LH BRAKE LINE PUNCTURED BY `PK' TYPE SCREW FITTED FOLLOWING REPAINTING - LOSS OF BRAKE FLUID - PERSONNEL/MAINTENANCE ERROR
